# SDR 9720503206

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, CREW RECEIVED ECAM MESSAGE LGCIU 1 FAULT AND LGCIU 2 FAULT.  CREW DECLARED AN EMERGENCY.  FOLLOWED ECAM AND COM PROCEDURES.  GRAVITY EXTENDED LANDING GEAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH NOSE LANDING GEAR DOOR CLOSED SENSORS (30GA AND 31GA), OPERATIONAL CHECK OK.
